Revival Soy Doctor
Hello Dr. Tabor,
I have been drinking Revival Soy shakes for almost a week now and I have been taking Active Women's vitamins (3 per day).... I noticed that my urine has become very yellow in color and has a stronger odor. Is this normal when using these products?
Thanks For your time.
Thank you for contacting me about #1 Doctor-recommended Revival Soy protein supplement. Our mission is to help others live a life they love with good nutrition, education and medical research. Please discuss the information supplied in this email with your physician.
Supplements containing B vitamins can cause urine to be very yellow. Decreased water intake can cause urine to be more concentrated. If your vitamin supplement does not contain B vitamins and you are getting plenty of fluids consult your doctor to determine the cause.
Please let me know if I can help further.
To inquire about your order, email us
We have a very good online reference source:
* Read a guest transcript with Dr. Tabor
* Revival is a dietary supplement. These statements have not been evaluated by the Food and Drug Administration. Revival is not intended to diagnose, treat, cure or prevent any disease. The information presented on our web site is not intended to take the place of your personal physician's advice.
Please consult a physician before using if you are pregnant or nursing,taking medication or suffer from chronic disease.
Return to Revival Soy Doctor's Archive